Alert archive / Missouri / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 59, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Apr 27, 2014, 6:20 PM CDT for 5 counties in Missouri. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 27, 2014, 6:20 PM CDT (23:20 UTC)
- Expired
- Apr 27, 2014, 7:00 PM CDT
- In force
- 40 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Callaway County, MO, Gasconade County, MO, Montgomery County, MO, Osage County, MO, Warren County, MO
The radar
The St Louis radar (KLSX), 65 km from the middle of the area, began a volume at 23:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 27, 2:13 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.3 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1669 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 371 m²/s²
- 0-3 km storm-relative helicity
- 370 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
072
WUUS53 KLSX 272320
SVRLSX
MOC027-073-139-151-219-280000-
/O.NEW.KLSX.SV.W.0059.140427T2320Z-140428T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
620 PM CDT SUN APR 27 2014
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL CALLAWAY COUNTY IN CENTRAL MISSOURI...
GASCONADE COUNTY IN EAST CENTRAL MISSOURI...
MONTGOMERY COUNTY IN EAST CENTRAL MISSOURI...
NORTHEASTERN OSAGE COUNTY IN CENTRAL MISSOURI...
NORTHWESTERN WARREN COUNTY IN EAST CENTRAL MISSOURI...
* UNTIL 700 PM CDT
* AT 617 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES WEST OF
MOUNT STERLING...AND MOVING NORTHEAST AT 60 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
HERMANN...MONTGOMERY CITY...WELLSVILLE...SWISS...BIG SPRING...
MINEOLA...NEW FLORENCE...JONESBURG...BUELL...BELLFLOWER...BAY...
MORRISON...PORTLAND...GASCONADE...RHINELAND...AMERICUS...
MCKITTRICK...DANVILLE AND HIGH HILL.
THIS WARNING INCLUDES DEUTSCHHEIM HISTORIC SITE AND GRAHAM CAVE STATE
PARK.
THIS WARNING ALSO INCLUDES...
INTERSTATE 70 IN MISSOURI FROM EXIT 170 TO EXIT 188.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3909 9157 3914 9155 3914 9153 3903 9126
3899 9126 3899 9119 3893 9118 3893 9111
3890 9111 3871 9131 3870 9137 3866 9137
3837 9166 3846 9186
TIME...MOT...LOC 2320Z 209DEG 52KT 3851 9170
HAIL...1.00IN
WIND...<50MPH
$$
BRITT2 follow-up statements
219
WWUS53 KLSX 272343
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
643 PM CDT SUN APR 27 2014
MOC027-151-272352-
/O.CAN.KLSX.SV.W.0059.000000T0000Z-140428T0000Z/
CALLAWAY MO-OSAGE MO-
643 PM CDT SUN APR 27 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OSAGE AND EAST
CENTRAL CALLAWAY COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
A NEW SEVERE THUNDERSTORM WARNING HAS BEEN ISSUED FOR WESTERN OSAGE
COUNTY UNTIL 715 PM.
LAT...LON 3892 9164 3914 9155 3914 9153 3903 9126
3900 9127 3899 9119 3893 9119 3893 9111
3890 9111 3871 9131 3870 9137 3866 9138
3859 9164
TIME...MOT...LOC 2342Z 208DEG 47KT 3876 9155
$$
MOC073-139-219-280000-
/O.CON.KLSX.SV.W.0059.000000T0000Z-140428T0000Z/
GASCONADE MO-MONTGOMERY MO-WARREN MO-
643 PM CDT SUN APR 27 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
WARREN...MONTGOMERY AND NORTHERN GASCONADE COUNTIES UNTIL 700 PM
CDT...
AT 638 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF
HERMANN...AND MOVING NORTHEAST AT 55 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
MONTGOMERY CITY...WELLSVILLE...BIG SPRING...MINEOLA...NEW FLORENCE...
JONESBURG...BELLFLOWER...BUELL...AMERICUS...MCKITTRICK...DANVILLE AND
HIGH HILL.
THIS WARNING INCLUDES DEUTSCHHEIM HISTORIC SITE AND GRAHAM CAVE STATE
PARK.
THIS WARNING ALSO INCLUDES...
INTERSTATE 70 IN MISSOURI FROM EXIT 170 TO EXIT 188.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN ST
LOUIS.
&&
LAT...LON 3892 9164 3914 9155 3914 9153 3903 9126
3900 9127 3899 9119 3893 9119 3893 9111
3890 9111 3871 9131 3870 9137 3866 9138
3859 9164
TIME...MOT...LOC 2342Z 208DEG 47KT 3876 9155
HAIL...1.00IN
WIND...<50MPH
$$
BRITT712
WWUS53 KLSX 272355
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
655 PM CDT SUN APR 27 2014
MOC073-139-219-280005-
/O.EXP.KLSX.SV.W.0059.000000T0000Z-140428T0000Z/
GASCONADE MO-MONTGOMERY MO-WARREN MO-
655 PM CDT SUN APR 27 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WARREN...
MONTGOMERY AND NORTHERN GASCONADE COUNTIES WILL EXPIRE AT 700 PM
CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 9 PM CDT.
LAT...LON 3892 9164 3914 9155 3914 9153 3903 9126
3900 9127 3899 9119 3893 9119 3893 9111
3890 9111 3871 9131 3870 9137 3866 9138
3859 9164
TIME...MOT...LOC 2355Z 208DEG 47KT 3891 9145
$$
BRITTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 4:07 PM CDT, 2 hours 13 minutes earlier.
Area forecast discussion, Apr 27, 4:07 PM CDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 407 PM CDT Sun Apr 27 2014 .SHORT TERM: (Through Late Tonight) Issued at 355 PM CDT Sun Apr 27 2014 Overview...A strong low pressure system over the Plains states becomes negatively tilted aloft due to a shortwave moving through the base of the trough, but models show that the system itself becomes nearly stacked and doesn't move very much during the day tomorrow after it moves into Nebraska later tonight. This feature will strongly influence our weather tonight and tomorrow, bringing a couple of rounds of showers and thunderstorms, some of which could be strong to severe. According to the models, the system doesn't really move eastward again until Mon night when complex interactions occur between this system and a retrograding low over Ontario while a strong jet rounds the base of the trough and then strengthens on its eastern side. The cold front associated with this system should move across the LSX CWA on Mon night with a secondary cold front moving through the area on Tue night. The aforementioned system then develops into a large and complex feature with multiple low centers (including Fujiwhara interactions) and several vorticity channels. This large feature will dominate our weather through the end of the week as it slowly moves to the northeast. Tonight...Ongoing line of TSRA is expected to move through the CWA this afternoon and tonight in a mixed convective mode, and environmental parameters remain sufficient for strong to severe thunderstorms at times through the evening hours. One area of concern with respect to the forecast is that the parent cyclone will be occluding and slowing tonight. New convective development could be less progressive, leading to areas of heavy rainfall across southern MO. However, flash flood guidance is rather high and the threat for flash flooding appears to be localized rather than widespread, therefore no flood watches or flash flood watches are planned at this time. Kanofsky .LONG TERM: (Monday through Next Sunday) Issued at 355 PM CDT Sun Apr 27 2014 Mon...Thunderstorms are expected to develop on Mon ahead of the approaching cold front/dryline. Favorable environmental parameters for severe weather include H7-H5 lapse rates of 7-8 deg C/km, 0-6km bulk shear of 40-70 kts, and at least 1000 J/kg of CAPE. The greatest threat appears to be across the eastern half of the CWA during the afternoon hours when this area will be beneath the left exit region of an upper jet streak. Tue through Thu...With cold temperatures aloft creating steep lapse rates, cyclonic flow aloft, multiple shortwaves rotating through the trough, and fairly low freezing levels, this looks like a good pattern for diurnally-driven afternoon SHRA/TSRA with small hail. Pcpn coverage should diminish quickly after sunset each day. Expect daily temperatures to be 10-15 degrees cooler than average during this period. Fri through Sat...Although the approximate center of the large upper low is forecast to have moved north and east of MO/IL by Fri, models show that a broad trough remains in place with several shortwaves moving through the flow. These disturbances could support SHRA/TSRA at times. Kanofsky && .AVIATION: (For the 18z TAFs through 18z Monday Afternoon) Issued at 1232 PM CDT Sun Apr 27 2014 A deep area of low pressure aloft and at the sfc will cause widespread precip thru this evening. Both lows are centered over the cntrl plains and are not expected to move much over the next 24 hrs. A warm front extends across nthrn MO and SE into cntrl and sthrn IL. Sctrd SHRAs/TSTMs continue to dvlp across the area in vcnty of the front and in advance of a more significant band of TSTMs that will affect the terminals later this aftn. The timing of this band has been moved up a couple of hrs based on current radar trends. In assoc with the early aftn convection...IFR VSBYs can be expected if one of the cores impacts a terminal along with gusty winds and small hail. The band now moving thru wrn MO will likely produce IFR VSBYs as it passes. Some of the stronger storms will be capable of producing strong winds and hail. Expect a 2-4 hr window of precip as this feature moves thru. This activity should move east of the terminals by midnight with clearing skies. Another round of SHRAs/TSTMs is possible along and east of the MS rvr beginning as early as late Monday morning. Specifics for KSTL: Sctrd convection continues to dvlp near the terminal. VCTS seems to cover the threat attm...but a quick update may be needed this aftn if anything pops up to the south of the terminal. This trend should continue thru the aftn. The chances for precip increase thru the aftn with SHRAs/TSTMs impacting the terminal during the late aftn/early evng time frame for several hrs. Precip should come to an end this evening with partial clearing overnight. Another round of storms is possible for late tomorrow mrng and into the early aftn. 2% && .LSX WATCHES/WARNINGS/ADVISORIES: MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Apr 27, 3:57 PM CDT, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 357 PM CDT SUN APR 27 2014 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-281200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 357 PM CDT SUN APR 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE LIKELY...ESPECIALLY DURING THE LATE AFTERNOON AND EVENING HOURS. SOME SEVERE STORMS ARE ALSO EXPECTED...WITH LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES. FOR FURTHER INFORMATION ON CONVECTIVE WATCHES...PLEASE REFER TO THE LATEST STORM PREDICTION CENTER WATCH PRODUCTS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED ON MONDAY...MAINLY DURING THE AFTERNOON. SOME SEVERE STORMS WILL AGAIN BE POSSIBLE WITH THE PRIMARY THREAT BEING LARGE HAIL. THE CHANCE FOR THUNDERSTORMS WILL CONTINUE INTO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OR LOCAL LAW ENFORCEMENT. KANOFSKY
In the hours before
Local storm report, Apr 27, 3:39 PM CDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
339 PM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0304 PM TSTM WND GST HOLLIDAY 39.49N 92.13W
04/27/2014 M60 MPH MONROE MO MESONET
WEATHER STATION N0PB
&&
KARLZSpecial weather statement, Apr 27, 4:00 PM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 400 PM CDT SUN APR 27 2014 ILZ095-096-MOZ019-027-272145- ADAMS IL-BROWN IL-LEWIS MO-MARION MO- 400 PM CDT SUN APR 27 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MARION...EASTERN LEWIS... WESTERN BROWN AND ADAMS COUNTIES UNTIL 445 PM CDT... AT 359 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF CANTON TO 5 MILES NORTHWEST OF QUINCY TO PALMYRA...AND MOVING EAST AT 40 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... QUINCY... MENDON... FALL CREEK... PAYSON... CAMP POINT... GOLDEN... CLAYTON... BEVERLY... BUCKHORN... THIS STORM WILL ALSO IMPACT SILOAM SPRINGS STATE PARK AND WAKONDA STATE PARK. THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. CARNEY
Local storm report, Apr 27, 4:27 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
427 PM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0423 PM HAIL CLAYTON 40.03N 90.96W
04/27/2014 E0.50 INCH ADAMS IL TRAINED SPOTTER
&&
BYRDSpecial weather statement, Apr 27, 4:39 PM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 439 PM CDT SUN APR 27 2014 ILZ065-070-272230- FAYETTE IL-MARION IL- 439 PM CDT SUN APR 27 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FAYETTE AND EASTERN MARION COUNTIES UNTIL 530 PM CDT... AT 437 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES NORTH OF HELM...OR 13 MILES EAST OF SALEM...MOVING NORTH AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... OMEGA... STEPHEN FORBES STATION... KINMUNDY... FARINA... THIS STORM WILL IMPACT... INTERSTATE 57 NEAR EXIT 135. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BRITT
Local storm report, Apr 27, 5:18 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
518 PM CDT SUN APR 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TSTM WND DMG 2 W CENTERTOWN 38.62N 92.45W
04/27/2014 MONITEAU MO TRAINED SPOTTER
ANCHORED ALUMINUM CARPORT UPLIFTED AND DESTROYED
&&
JPSpecial weather statement, Apr 27, 6:07 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 607 PM CDT SUN APR 27 2014 MOZ049-059-062-072-272330- CRAWFORD MO-FRANKLIN MO-GASCONADE MO-OSAGE MO- 607 PM CDT SUN APR 27 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN OSAGE...GASCONADE... WESTERN FRANKLIN AND NORTHWESTERN CRAWFORD COUNTIES UNTIL 630 PM CDT... AT 605 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF RICH FOUNTAIN TO 8 MILES NORTHWEST OF CUBA...AND MOVING NORTHEAST AT 60 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... LINN... OWENSVILLE... NEW HAVEN... BLAND... MOUNT STERLING... ROSEBUD... GERALD... DRAKE... BEAUFORT... SWISS... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BRITT
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 2:11 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Cole, Moniteau | 49 min |
| Apr 27, 2:49 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Monroe, Shelby | 41 min |
| Apr 27, 3:23 PM CDT | Severe Thunderstorm Warning | LSX | Lewis, Marion, Monroe, Shelby | 52 min |
| Apr 27, 6:38 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Cole, Osage | 37 min |
| Apr 27, 6:44 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Warren | 31 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.